# SDR USAA2010021990409

- Difficulty date: February 9, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,952 hours, 34,155 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32394
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 601, S17L, LBL 65.5.  REPAIRED FUSELAGE FRAME AT BS 601, S17L, LBL 65.5 IAW TYPICAL REPAIR 53-62-01.
